MAUDE Adverse Event Report: BAUSCH + LOMB, INC. STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.The investigation is ongoing.
 
Event or Problem Description
The user facility in germany reported that when switching from phacoemulsification to posterior segment, the system's screen went black and would not start up again.After some time, the system worked and the procedure was completed.There was no significant delay in surgery and no additional anesthesia needed.The patient's outcome is good.
 
Additional Manufacturer Narrative
Dhr review for the unit manufactured on 04/03/2019 did not identify any evidence indicating the power supply (pn sps09848) was impacted.All required assembly steps and functional testing were completed with passing results.
 
Additional Manufacturer Narrative
The reported issue could not be duplicated during evaluation.The system functioned as intended and met all performance specifications.No evidence of a defect or abnormal condition was found; therefore, no further corrective action is warranted at this time.Product evaluation did not confirm the failure mode.Root cause could not be determined as the reported issue was not reproducible during evaluation and system testing.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
rochester NY 14609
Manufacturer (Section G)
ST. LOUIS
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blv
saint louis, MO 63122
636226-3089
MDR Report Key23853122
Report Number0001920664-2025-00127
Device Sequence Number9959227
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)190403
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL15455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/16/2026
01/26/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/27/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown